# SDR 06FDEA2720

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 36,542 hours, 24,676 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Power Cable
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PDIS 426 30-40  0008213  28JUL06  MEM, SMOKE IN COCKPIT DUE TO OVERHEAT OF RT WINDOW  HEAT COILED POWER CORD. RAM AIR VALVE OPENED AND COURIER 02 MAN OVERRIDE SELECTED ON.  COURIER 02 SYSTEM RESET AND RAM AIR DOOR CLOSED.    ACN RELEASED FOR SERVICE IAW MEL/CDL: 30-42-01-01-A  CATEGORY: C EXPIRATION: 07AUG06  (MEL 30-42-01-01-A: RT SIDE  WINDOW HEAT - INOP.)   UPDATED MPN E0385HH, CPN 5610228 QTY 1, CORD, MSN  998250, UPDATED MPN NSA935805-09, CPN 0117006 QTY 2, CONDUIT, MSN  998251.
